Hello & welcome to Just Answer! If you have any questions after reading my answer, be sure to let me know.
I don't see the answer-- where might I find it?
seems to be aome problem In my keyboard
oh- ok-- i can wait
i think this is solved
so how much higher than normal are the values?
are you there ?
I don't know-- The nurse just said a little higher than normal and she didn't know how to interpret it -- She said the doc would call me back and he did not
there seems to be some issues in the chat
from your description this does not appear very serious
ok-- is it ever normal and ok for the enzymes to be a little higher than normal?
He does have a yellow tinge--
the slightly elevated enzymes can be due to many things including viral infections,
use of meds like tylenol etc.
He doesn't take any meds - He only did when he was 6 months old--
Only baby tylenol then--
given that other results including hemogoobin and bilurubin are normal
a serious problem is unlikely
he did take a steroid cream for eczema on his face when he was about 6-7 months old-- Could that have effected his liver at all?
don't worry too much and wait for the doctor'call
so since everything else was normal, probably nothing to panic about :) And maybe I should stop paging the doctor and allow him to enjoy his Thanksgiving? :)
the steroid cream is not likely to cause this
Ok-- I just keep reading about all sorts of reasons for these slightly elevated levels-- But, typically, something else would show in blood work if it were serious?
that's the spirit !
ok-- Just a first time mom and very worried-- I am wondering then, if his skin is yellowish, since his billirubins are fine, maybe it is just his complexion?
i guess the doctor may want to do some furthr tests or ask for repeat liver tests later
ok-- well, thank you!
I hate when I don't know what's going on-- :(
do leave a positive feedback too
i understand that as a fellow parent
trust me it is worse for doctors!
Might this be a ong wait of checking and re-checking?
Hah! I bet---
yes, it may be repeated after 3 to 6 months
ok-- Thank you again--
You have a great Thanksgiving too!